MAUDE Adverse Event Report: MICROVENTION, INC. WEB SL 21 SINGLE LAYER; INTRASACCULAR FLOW DISRUPTION DEVICE

MICROVENTION, INC. WEB SL 21 SINGLE LAYER; INTRASACCULAR FLOW DISRUPTION DEVICE
Model Number W4-5-3-MVI-3
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Difficult or Delayed Separation (4044)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was implanted in the patient and was not returned to the manufacturer for evaluation.Additionally, procedural images were not provided; therefore, the reported event cannot be confirmed.The instructions for use (ifu) identifies device misplacement and vessel occlusion as potential complications associated with use of the device.
 
Event or Problem Description
It was reported that an intrasaccular flow disruption device (web sl) was used for treatment of a basilar apex aneurysm.After successful deployment, the web would not detach and separate from the delivery wire when the detachment controller was activated.The web detached successfully after manipulation of the delivery wire using push/pull technique.Reportedly, a slight proximal reposition of the web device at the aneurysm neck was noted, which resulted in greater than 50% covering of the left posterior cerebral artery (pca).An intraluminal support stent device (lvis jr) was successfully deployed, which provided optimum coverage at the neck by pushing the web device protrusion back into the aneurysm.The left pca was fully patent.The patient was reported to be "stable.".

Brand Name
WEB SL 21 SINGLE LAYER
Common Device Name
INTRASACCULAR FLOW DISRUPTION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
MDR Report Key11971298
Report Number2032493-2021-00221
Device Sequence Number3388337
Product Code OPR
UDI-Device Identifier00842429106990
UDI-Public(01)00842429106990(11)201021(17)250930(10)201021127
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P170032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model NumberW4-5-3-MVI-3
Device Catalogue NumberW4-5-3
Device Lot Number201021127
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2021
Initial Report FDA Received Date06/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;